Factorial Analog of Distributive Bezout Domains
Abstract
We investigate Bezout domains in which an arbitrary maximally-nonprincipal right ideal is two-sided. In the case of At(R) Bezout domains, we show that an arbitrary maximally-nonprincipal two-sided right ideal is also a maximally-nonprincipal left ideal.Downloads
Published
25.11.2001
Issue
Section
Short communications
How to Cite
Zabavskii, B. V. “Factorial Analog of Distributive Bezout Domains”. Ukrains’kyi Matematychnyi Zhurnal, vol. 53, no. 11, Nov. 2001, pp. 1564-7, https://umj.imath.kiev.ua/index.php/umj/article/view/4376.